Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Exponential frames on unbounded sets
HTML articles powered by AMS MathViewer

by Shahaf Nitzan, Alexander Olevskii and Alexander Ulanovskii PDF
Proc. Amer. Math. Soc. 144 (2016), 109-118 Request permission

Abstract:

For every set $S$ of finite measure in $\mathbb {R}$ we construct a discrete set of real frequencies $\Lambda$ such that the exponential system $\{\exp (i\lambda t),\lambda \in \Lambda \}$ is a frame in $L^2(S)$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 42A38, 42C15, 94A12
  • Retrieve articles in all journals with MSC (2010): 42A38, 42C15, 94A12
Additional Information
  • Received by editor(s): November 10, 2014
  • Published electronically: September 4, 2015
  • Communicated by: Alexander Iosevich
  • © Copyright 2015 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 144 (2016), 109-118
  • MSC (2010): Primary 42A38, 42C15, 94A12
  • DOI: https://doi.org/10.1090/proc/12868
  • MathSciNet review: 3415581